# SDR SCNA96416

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1721-1741
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION ON WEBS AND AREA AROUND DOME NUTS THAT ATTACH THE ADF ANTENNA BETWEEN LONGERONS 51R AND 52, BS 1721 TO 1741.  REMOVED AND REPLACED INTERCOSTAL IN ACCORDANCE WITH SRM 51-31-01.
